| Texto completo | |
| Autor(es): |
Goncalves, J. V.
;
Marcial, M. R.
;
Miyagaki, O. H.
;
dos Santos, C. A. P.
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Mathematical Analysis and Applications; v. 552, n. 2, p. 26-pg., 2025-12-15. |
| Resumo | |
In this paper we establish existence and nonexistence of solution to the quasilinear singular elliptic equation-Delta(p)u = lambda beta(u)|del u|p + f in Omega, under Dirichlet boundary conditions, where Omega subset of R-N is a bounded domain with smooth boundary partial derivative Omega, lambda > 0 is a real parameter, beta : (0, infinity) -> (0, infinity) is a C-1 function, possibly singular at zero, in the sense that beta(s) (s -> 0) ->-* infinity, and f : Omega -> [0, infinity) is continuous. No monotonicity condition whatsoever is imposed upon beta. (c) 2025 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU) | |
| Processo FAPESP: | 19/24901-3 - Problema quase linear não local crítica: existência, multiplicidade e propriedades das soluções |
| Beneficiário: | Olimpio Hiroshi Miyagaki |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |